advertisement
Question
Posted by: H | 2010/03/12

Accnetane and vision

Dear Doc
My son 15 years old, and recently had an eye test at school which shoed slight bluriness with close-up reading etc. He has been on Accnetane for 2 months now, could this be the cause?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

H

Roaccutane can be the cause, as it causes dryness of the cornea. Have his eyes tested at a optometrist and then consult your doctor to exclude pathology and for a prescription of eye drops to lubricate the corneas.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement